# SDR MYWA110063

- Difficulty date: July 2, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 16,482 hours, 6,384 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  LEFT PACK LIGHT ON, ON RECALL.  PERFORMED BITE TEST OF (L) PACK CONTROLLER RESET CONTROLLER NO FAULTS DETECTED NO PACK LIGHT ON RECALL, OPS CHECK NORMAL IAW 737-800 AMM 21-51-00.
